Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Looking for a way to boost my natural production of testosterone
Apr 13, 2005

I am a healthy male age 41, in great shape with a very good diet Am on sustivia and epzicom,(could these be causing my problems) and have excellant healthcare. I have found myself in the last few years really lacking in energy and my sexual drive and sensation are really lacking. My doc says my testosterone still falls in the "normal" range, however who knows whats normal for me pre hiv or pre meds. Here is my question, my doc does not think I need added testosterone, and besides if I do it will stop my body from making it naturally. But I would like to take something that boosts my natural production of it, maybe a precurser or something? I have no side effects from the meds that I know of, but maybe the virus itself is lowering my sex drive and energy. Any ideas for boosting my testosterone? I do not eat a whole lot of red meat, would this help? Any supplements that will truely help? I know alot of supplements claim to boost your testosterone but I have my doubts...

Response from Dr. Henry

I assume that you have had your free testosterone checked besides the total testoterone. Normal has a wide range so many persons fall in the low normal range so a trial of replacement to boost into mid-range is often worthwhile. I know of no precursor product that is safe and effective despite a host of products available via the internet. KH



Previous
Avascular Hip Necrosis and meds ?
Next
side-effect co-factors

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement